# SDR AALA972453

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 707-710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN BULGED UNDER STRINGER 28 LEFT STATION 707-710, CORROSION ON STRINGER 28L, STATION 700-720, NO CORROSION ON SKIN.  REMOVED DAMAGED SECTION OF STRINGER AND SPLICED IN A NEW ONE PER SRM 53-10-3 FIG 1 SEC 4.  (M)
